# SDR AALA201807039017

- Difficulty date: July 1, 2018
- Submitted: July 5, 2018
- Operation: Air carrier
- Aircraft: N110UW
- Make and model: Airbus A320-214
- Aircraft serial: 1112
- Aircraft time: 51,268 hours, 29,358 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: AIRCRAFT 110 EXPERIENCED A CABIN ODOR EVENT ON FLIGHT 790 INTO PHL. MAINTENANCE ACCOMPLISHED CARD 26L00021001 APU OIL LEVEL 3/4 FULL, STEP 4A(3), CONFIGURATION 1 AND 2 NO ODOR, CONFIGURATION 3, ODOR PRESENT.
